SciELO - Scientific Electronic Library Online

 
vol.21 issue2PROCEDIMIENTO MATEMATICO PARA EVALUAR EL TRANSITO HACIA EMPRESAS DE CLASES. GENERALIDADESDIFFERENTIABILITY OF SOLUTIONS OF LINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.21 no.2 Antofagasta Aug. 2002

http://dx.doi.org/10.4067/S0716-09172002000200003 

Proyecciones
Vol. 21, N o 2, pp. 141-153, August 2002.
Universidad Católica del Norte
Antofagasta - Chile

 

A NOTE ON ASYMPTOTIC
SMOOTHNESS OF THE
EXTENSIONS OF ZADEH

 

LAECIO C. BARROS
Universidade Estadual de Campinas - Brasil

SUZANA A. OLIVEIRA
Universidade de Sao Paulo - Brasil

and
PEDRO A. TONELLI
Universidade de Sao Paulo - Brasil

Abstract

The concept of asymptotic smooth transformation was introduced by J. Hale [10]. It is a very important property for a transformation between complete metric spaces to have a global attractor. This property has also consequences on asymptotic stability of attractors. In our work we study the conditions under which the Zadeh’s extension of a continuous map f : R n® R n is asymptotically smooth in the complete metric space F (R n ) of normal fuzzy sets with the induced Hausdorff metric d 1 (see Kloeden and Diamond [8] ).
Keywords : Fuzzy Dynamical Systems, Global Attractors.

Subjclass: 37B25, 54A40, 54H20.

References

[1] L. C. Barros, R. C. Bassanezi and P. A. Tonelli - " On the con-tinuity of Zadeh’s extension" - Proceedings Seventh IFSA World Congress, Prague, Vol. II, pp. 3-8, (1997).        [ Links ]

[2] L. C. Barros, R. C. Bassanezi and P. A. Tonelli - " Fuzzy mod-eling in populations dynamics" - Ecological Modeling- 128, pp. 27-33 (2000).        [ Links ]

[3] W. E. Brumley - " On the asymptotic behavior of solutions of differential difference equations of neutral type" - J. of Differential Equations 7, pp. 175-188 (1970).        [ Links ]

[4] C. A. Cabrelli, B. Forte, U. Molter and E. Vrscay - "Iterated Fuzzy Sets Systems: A new approach to the inverse for fractals and other sets" - J. of Math. Anal. and Appl. 171, pp. 79-100 (1992).        [ Links ]

[5] G. Cooperman - "a-Condensing maps and dissipative processes" - Ph. D. Thesis, Brown University, Providence, R. I. (1978).        [ Links ]

[6] P. Diamond - "Chaos in iterated fuzzy systems" - J. of Mathe-matical Analysis and Applications- 184, pp. 472-484 (1994).        [ Links ]

[7] P. Diamond - "Time Dependent Differential Inclusions, Cocycle Attractors and Fuzzy Differential Equations" , IEEE Trans. On Fuzzy Systems - Vol. 7, pp. 734-740. (1999).        [ Links ]

[8] P. Diamond and P. Kloeden - "Metric Spaces of Fuzzy Sets: The-ory and Applications" - World Scientific Pub. (1994).        [ Links ]

[9] M. Friedmann, M. Ma and A. Kandel - "Numerical solutions of fuzzy differential and integral equations" - Fuzzy Sets and Sys-tems 106, pp. 35-48 (1999).        [ Links ]

[10] J. K. Hale - "Asymptotic Behavior of Dissipative Systems"- Math. Surveys and Monographs 25, American Mathematical Society, Providence (1988).        [ Links ]

[11] E. H¨ ullermeier "An Approach to Modeling and Simulation of Uncertain Dynamical Systems"-Int. J. Uncertainty, Fuzziness, Knowledge-Bases Syst. Vol. 5, pp. 117-137 (1997).        [ Links ]

[12] P. E. Kloeden - "Fuzzy dynamical systems" - Fuzzy Sets and Systems- 7, pp. 275-296 (1982).        [ Links ]

[13] P. E. Kloeden - "Chaotic iterations of fuzzy sets" - Fuzzy Sets and Systems- 42, pp. 37-42 (1991).        [ Links ]

[14] H. T. Nguyen - "A note on the extension principle for fuzzy sets" - J. Math. Anal. Appl. 64, pp. 369-380 (1978).        [ Links ]

[15] M. L. Puri and D. A. Ralescu - "Fuzzy Random Variables" -J. of Mathematical Analysis and Applications- 114, pp. 409-422 (1986).        [ Links ]

[16] H. Roman-Flores, L. C. Barros and Bassanezzi, R. - "A note on Zadeh’s Extensions" - Fuzzy Sets and Systems-117, pp. 327-331(2001).        [ Links ]

[17] H. Roman-Flores - "On the Compactness of E(X) " - Appl.Math. Lett. 11, pp. 13-17. (1998).        [ Links ]

[18] L. A. Zadeh - "Fuzzy sets" - Inform. Control- 8, pp. 338-353 (1965).        [ Links ]

 

Received : May, 2002.

 

Laécio C. Barros
Departamento de Matemática Aplicada
Universidade estadual de Campinas
13081-970 CP 6065, Campinas
Brasil
e-mail : laeciocb@ime.unicamp.br

Suzana A. Oliveira Souza
Departamento de Matemática Aplicada
Universidade de S˜ao Paulo
05508-900 CP 66281
Sao Paulo
Brasil
e-mail : suzanabreu@uol.com.br

and

Pedro A. Tonelli
Departamento de Matemática Aplicada
Universidade de Sao Paulo
CP 66.281
CEP 05311 - 970
Sao Paulo
Brasil
e-mail : tonelli@ime.usp.br

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License